# SDR CKSA96279

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 565239680
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND INBOARD FLAP RIB WORN THROUGH CORNER AT FLAP SPLIT ON LOWER AFT SURFACE.  REPAIRED IAW AIA EER D8-05080 EA 96-325 PRIMED IAW SRM 51-1-8.  CORROSION CARD NR 115L-0551, NON-ROUTINE TASK CARD NR 87365.
